Journal Article

Chain-scattering solution to the γ-DF problem: a Popov function approach

Vlad Ionescu and Ştefan Radu

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 17, issue 2, pages 147-165
Published in print June 2000 | ISSN: 0265-0754
Published online June 2000 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/17.2.147
Chain-scattering solution to the γ-DF problem: a Popov function approach

Show Summary Details

Preview

A chain-scattering based approach in terms of the generalized Popov theory is employed to solve the disturbance feedforward attenuation problem. The technical machinery is instrumented via the Kalman-Popov-Yakubovich system.

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.